Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Expecting period, dizziness, feeling fatigue, had spotting, HPT negative. Cause?

I was suppose suppose to get my period on the 1st of the month, instead I got fitigue, and a few dizziness spells. three days ago I started to spot and feel as if my period was coming but this is the third day and I am still sspotting. I also took a pregnancy test 3 days ago that came back negtive. I woke up this morning feeling dizzy againn I don t know what going on.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you suspect pregnancy, you should repeat the HPT a couple of days later with a fresh early morning sample. Home pregnancy tests usually read well when performed after 3-7 days of a missed period. If you wish for a better confirmation, you may get an assessment of serum beta-hCG titres. You should also get a trans-vaginal sonogram and a clinical assessment by a specialist to plan further management. Hope you find this information useful. Wish you good health.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor